Complex analysis and geometry, Functional analysis
Generalized versions of Lipschitz conditions on the modulus of holomorphic functions
Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 609-615.

In this paper, we establish Lipschitz conditions for the norm of holomorphic mappings between the unit ball 𝔹 n in n and X, a complex normed space. This extends the work of Djordjević and Pavlović.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.200
Classification: 30C80, 30H05, 32A10, 30G30, 46B20, 46E15, 46E40
Ponnusamy, Saminathan 1; Vijayakumar, Ramakrishnan 1

1 Department of Mathematics, Indian Institute of Technology Madras, Chennai-600 036, India
@article{CRMATH_2021__359_5_609_0,
     author = {Ponnusamy, Saminathan and Vijayakumar, Ramakrishnan},
     title = {Generalized versions of {Lipschitz} conditions on the modulus of holomorphic functions},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {609--615},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {5},
     year = {2021},
     doi = {10.5802/crmath.200},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/crmath.200/}
}
TY  - JOUR
AU  - Ponnusamy, Saminathan
AU  - Vijayakumar, Ramakrishnan
TI  - Generalized versions of Lipschitz conditions on the modulus of holomorphic functions
JO  - Comptes Rendus. Mathématique
PY  - 2021
SP  - 609
EP  - 615
VL  - 359
IS  - 5
PB  - Académie des sciences, Paris
UR  - http://www.numdam.org/articles/10.5802/crmath.200/
DO  - 10.5802/crmath.200
LA  - en
ID  - CRMATH_2021__359_5_609_0
ER  - 
%0 Journal Article
%A Ponnusamy, Saminathan
%A Vijayakumar, Ramakrishnan
%T Generalized versions of Lipschitz conditions on the modulus of holomorphic functions
%J Comptes Rendus. Mathématique
%D 2021
%P 609-615
%V 359
%N 5
%I Académie des sciences, Paris
%U http://www.numdam.org/articles/10.5802/crmath.200/
%R 10.5802/crmath.200
%G en
%F CRMATH_2021__359_5_609_0
Ponnusamy, Saminathan; Vijayakumar, Ramakrishnan. Generalized versions of Lipschitz conditions on the modulus of holomorphic functions. Comptes Rendus. Mathématique, Volume 359 (2021) no. 5, pp. 609-615. doi : 10.5802/crmath.200. http://www.numdam.org/articles/10.5802/crmath.200/

[1] Dai, Shaoyu; Pan, Yifei A Schwarz-Pick lemma for the modulus of holomorphic mappings, Complex Var. Elliptic Equ., Volume 60 (2015) no. 6, pp. 864-874 | MR | Zbl

[2] Davis, William J.; Garling, D. J. H.; Tomczak-Jaegermann, Nicole The complex convexity of quasi-normed spaces, J. Funct. Anal., Volume 55 (1984), pp. 110-150 | DOI | Zbl

[3] Djordjević, Olivera; Pavlović, Miroslav Lipschitz conditions for the norm of a vector valued analytic function, Houston J. Math., Volume 34 (2008) no. 3, pp. 817-826 | MR | Zbl

[4] Dyakonov, Konstantin M. Equivalent norms on Lipschitz type spaces of holomorphic functions, Acta Math., Volume 178 (1997) no. 2, pp. 143-167 | DOI | MR | Zbl

[5] Dyakonov, Konstantin M. Holomorphic functions and quasiconformal mappings with smooth moduli, Adv. Math., Volume 187 (2004) no. 1, pp. 146-172 | DOI | MR | Zbl

[6] Globevnik, Josip On complex strict and uniform convexity, Proc. Am. Math. Soc., Volume 47 (1975), pp. 175-178 | DOI | MR | Zbl

[7] Kalaj, David Schwarz lemma for holomorphic mappings in the unit ball, Glasg. Math. J., Volume 60 (2018) no. 1, pp. 219-224 | DOI | MR | Zbl

[8] Pavlović, Miroslav On K.M. Dyakonov’s paper: “Equivalent norms on Lipschitz type spaces of holomorphic functions”, Acta Math., Volume 183 (1999) no. 1, pp. 141-143 | DOI | MR | Zbl

[9] Pavlović, Miroslav Schwarz lemma for the modulus of a vector-valued analytic function, Proc. Am. Math. Soc., Volume 139 (2011) no. 3, pp. 969-973 | DOI | MR | Zbl

Cited by Sources: